# SDR SWAA2025081200440

- Difficulty date: August 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 49,540 hours, 30,342 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RUDDER SEAL IS DELAMINATED AT STATION STA 269.  INSTALLED NEW PANEL REF AMM 55-33-31.
